# SDR AALA2019062659020

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 36,215 hours, 12,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PRIOR TO PUSHBACK W/ ALL CABIN DOOR CLOSED + SLIDES ARMED, 4L DOOR WAS AMBER W/ "CHECK DOOR PRESSURE " ILLUMINATED ON PANEL AT 1L. ALL DOOR + SLIDE INDICATIONS IN C/P EICAS, LOOKED NORMAL. MAINTENANCE REPLENISHED L4 DOOR DAMPER IAW 52-10-00.
